# SDR REXA201100185

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 23,305 hours, 20,664 cycles
- Engine: Ge CF343B1
- Engine time: 16,188 hours, 14,547 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL FROM KMCI THE FLIGHT CREW HEARD A LOUD NOISE FROM THE RIGHT ENGINE FOLLOWED BY HIGH ITT INDICATION AND ENGINE SHUTDOWN.  THE FLIGHT CREW ABORTED THE TAKEOFF.  AFTER INSPECTION OF THE AIRCRAFT BY CFR THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED THE ENGINE AND FOUND METAL PARTICLES IN THE TAIL PIPE.  THE CAUSE OF THE FAILURE IS STILL UNDER INVESTIGATION.  THE AIRCRAFT WAS GROUNDED AND THE ENGINE WILL BE CHANGED TONIGHT.
